# SDR YENA20120925608

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 21,954 hours, 7,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 75 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT 361WL2 LAV D INOP.  REPAIRED POWER WIRE SUPPLY SPLICE CONNECTION IAW ESPM 20-43-13.  OPS CHECK GOOD.
